Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 7

Convexity and cylindrical estimates for mean curvature flow in the sphere
Huy The Nguyen.
Trans. Amer. Math. Soc. 367 (2015), 4517-4536
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335392
Interior second derivative estimates for solutions to the linearized Monge-Ampère equation
Cristian E. Gutiérrez and Truyen Nguyen.
Trans. Amer. Math. Soc. 367 (2015), 4537-4568
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335393
Geometry of the $L_{q}$-centroid bodies of an isotropic log-concave measure
Apostolos Giannopoulos, Pantelis Stavrakakis, Antonis Tsolomitis and Beatrice-Helen Vritsiou.
Trans. Amer. Math. Soc. 367 (2015), 4569-4593
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335394
Control and stabilization of the Benjamin-Ono equation on a periodic domain
Felipe Linares and Lionel Rosier.
Trans. Amer. Math. Soc. 367 (2015), 4595-4626
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335395
A new class of Ramsey-classification theorems and their applications in the Tukey theory of ultrafilters, Part 2
Natasha Dobrinen and Stevo Todorcevic.
Trans. Amer. Math. Soc. 367 (2015), 4627-4659
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335396
Riemannian Ricci curvature lower bounds in metric measure spaces with $𝜎$-finite measure
Luigi Ambrosio, Nicola Gigli, Andrea Mondino and Tapio Rajala.
Trans. Amer. Math. Soc. 367 (2015), 4661-4701
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335397
Mean curvature flow of Killing graphs
J. H. Lira and G. A. Wanderley.
Trans. Amer. Math. Soc. 367 (2015), 4703-4726
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335398
The Kato problem for operators with weighted ellipticity
David Cruz-Uribe SFO and Cristian Rios.
Trans. Amer. Math. Soc. 367 (2015), 4727-4756
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335399
Some existence and regularity results for porous media and fast diffusion equations with a gradient term
Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias.
Trans. Amer. Math. Soc. 367 (2015), 4757-4791
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335400
Self-improving properties for abstract Poincaré type inequalities
Frédéric Bernicot and José María Martell.
Trans. Amer. Math. Soc. 367 (2015), 4793-4835
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335401
Variations in noncommutative potential theory: Finite-energy states, potentials and multipliers
Fabio Cipriani and Jean-Luc Sauvageot.
Trans. Amer. Math. Soc. 367 (2015), 4837-4871
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335402
Definability via Kalimullin pairs in the structure of the enumeration degrees
Hristo A. Ganchev and Mariya I. Soskova.
Trans. Amer. Math. Soc. 367 (2015), 4873-4893
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335403
A gap theorem of self-shrinkers
Qing-Ming Cheng and Guoxin Wei.
Trans. Amer. Math. Soc. 367 (2015), 4895-4915
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335404
$L^{2}$-Betti numbers of locally compact groups and their cross section equivalence relations
David Kyed, Henrik Densing Petersen and Stefaan Vaes.
Trans. Amer. Math. Soc. 367 (2015), 4917-4956
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335405
A packed Ramsey’s theorem and computability theory
Stephen Flood.
Trans. Amer. Math. Soc. 367 (2015), 4957-4982
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335406
Isoperimetric inequalities in Euclidean convex bodies
Manuel Ritoré and Efstratios Vernadakis.
Trans. Amer. Math. Soc. 367 (2015), 4983-5014
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335407
Stabilities of homothetically shrinking Yang-Mills solitons
Zhengxiang Chen and Yongbing Zhang.
Trans. Amer. Math. Soc. 367 (2015), 5015-5041
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335408
On the regularizing effect of nonlinear damping in hyperbolic equations
Grozdena Todorova and Borislav Yordanov.
Trans. Amer. Math. Soc. 367 (2015), 5043-5058
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335409
Irreducible induced representations of Fell bundle $C^{*}$-algebras
Marius Ionescu and Dana P. Williams.
Trans. Amer. Math. Soc. 367 (2015), 5059-5079
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335410
Measures and their random reals
Jan Reimann and Theodore A. Slaman.
Trans. Amer. Math. Soc. 367 (2015), 5081-5097
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335411
The Schur-Horn Theorem for operators with finite spectrum
Marcin Bownik and John Jasper.
Trans. Amer. Math. Soc. 367 (2015), 5099-5140
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335412
Analysis of a free boundary at contact points with Lipschitz data
A. L. Karakhanyan and H. Shahgholian.
Trans. Amer. Math. Soc. 367 (2015), 5141-5175
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335413
On twisted higher-rank graph $C^{*}$-algebras
Alex Kumjian, David Pask and Aidan Sims.
Trans. Amer. Math. Soc. 367 (2015), 5177-5216
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335414
Externally definable sets and dependent pairs II
Artem Chernikov and Pierre Simon.
Trans. Amer. Math. Soc. 367 (2015), 5217-5235
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335415
Stability of Dirichlet heat kernel estimates for non-local operators under Feynman-Kac perturbation
Zhen-Qing Chen, Panki Kim and Renming Song.
Trans. Amer. Math. Soc. 367 (2015), 5237-5270
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3335416